# SDR SWIA2019102246554

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 42,413 hours, 35,866 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OIL PRESS CAUTION IN FLIGHT.  FLT # 5910 CLOSED FOUND NO FAULT CODES ON THE APU ECU. REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH WITH A SERVICEABLE UNIT IAW AMM. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
